MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BUTTON
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a distributor reported via email that an ar-3681 fibertak button malfunctioned during use.The surgeon placed three anchors, and upon setting the third anchor, the anchor would not bunch/set.The anchor pulled from the bone, they attempted to reset it on the inserter and try again, but the same thing happened.After inspecting the back table, the anchor would not bunch when all suture limbs were pulled.They opted to open a new anchor, and it worked without issues to complete the case.This was discovered during a pec repair procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 06/23/2025: the case was delayed 15 minutes.It is uncertain if added anesthesia was administered.No adverse effects were reported on or after the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error in the device, which can be attributed to prying/leveraging, misalignment, and/or excessive force used during implant insertion.

Brand Name
FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22397068
Report Number1220246-2025-02729
Device Sequence Number4825615
Product Code MBI
UDI-Device Identifier00888867305458
UDI-Public(01)00888867305458(11)230404(17)280331(10)15076527
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K231113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BUTTON
Device Catalogue NumberAR-3681
Device Lot Number15076527
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown